Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 35, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 18, 2023, 1:46 PM EDT for Nassau County, Queens County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2023, 1:46 PM EDT (17:46 UTC)
- Expired
- Jul 18, 2023, 4:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nassau County, NY, Queens County, NY
The radar
The Brookhaven radar (KOKX), 84 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
844
WGUS51 KOKX 181746
FFWOKX
NYC059-081-182045-
/O.NEW.KOKX.FF.W.0035.230718T1746Z-230718T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
146 PM EDT Tue Jul 18 2023
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Southern Nassau County in southeastern New York...
Queens County in southeastern New York...
* Until 445 PM EDT.
* At 146 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Levittown, Freeport, Valley Stream, Long Beach, Garden City,
Massapequa, Lynbrook, Woodmere, Rockaway Beach, Kennedy Airport,
Jones Beach, Hempstead, Elmont, Oceanside, Howard Beach, Baldwin,
Wantagh, Cedarhurst, Lido Beach and Atlantic Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4054 7395 4058 7392 4058 7391 4058 7390
4058 7388 4059 7388 4060 7385 4061 7385
4063 7384 4063 7385 4064 7384 4063 7386
4064 7386 4067 7383 4073 7363 4073 7345
4059 7345 4057 7357 4057 7376 4055 7385
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
JM2 follow-up statements
261
WGUS71 KOKX 181905
FFSOKX
Flash Flood Statement
National Weather Service New York NY
305 PM EDT Tue Jul 18 2023
NYC059-081-182045-
/O.CON.KOKX.FF.W.0035.000000T0000Z-230718T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nassau NY-Queens NY-
305 PM EDT Tue Jul 18 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM EDT THIS
AFTERNOON FOR SOUTHERN NASSAU AND QUEENS COUNTIES...
At 305 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Around 1 and 2.5 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour with
more showers and thunderstorms within the area and moving in from
the west. Additional rainfall amounts up to around 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Levittown, Freeport, Valley Stream, Long Beach, Garden City,
Massapequa, Lynbrook, Woodmere, Rockaway Beach, Kennedy Airport,
Jones Beach, Hempstead, Elmont, Oceanside, Howard Beach, Baldwin,
Wantagh, Cedarhurst, Lido Beach and Atlantic Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4054 7395 4058 7392 4058 7391 4058 7390
4058 7388 4059 7388 4060 7385 4061 7385
4063 7384 4063 7385 4064 7384 4063 7386
4064 7386 4067 7383 4073 7363 4073 7345
4059 7345 4057 7357 4057 7376 4055 7385
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
JM896
WGUS71 KOKX 182042
FFSOKX
Flash Flood Statement
National Weather Service New York NY
442 PM EDT Tue Jul 18 2023
NYC059-081-182052-
/O.EXP.KOKX.FF.W.0035.000000T0000Z-230718T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nassau NY-Queens NY-
442 PM EDT Tue Jul 18 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM EDT THIS AFTERNOON FOR
SOUTHERN NASSAU AND QUEENS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4054 7395 4058 7392 4058 7391 4058 7390
4058 7388 4059 7388 4060 7385 4061 7385
4063 7384 4063 7385 4064 7384 4063 7386
4064 7386 4067 7383 4073 7363 4073 7345
4059 7345 4057 7357 4057 7376 4055 7385
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 10:50 AM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 18, 10:50 AM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service New York NY
1050 AM EDT Tue Jul 18 2023
.SYNOPSIS...
A slow moving cold front approaches today as a pre frontal trough
develops across the region this afternoon. The cold front passes
through the area tonight. High pressure builds to the north
Wednesday as a wave of low pressure passes to the south
Wednesday into Wednesday night. A slow moving frontal system
slowly pivots through the region late Thursday into Friday. Weak
Canadian high pressure gradually settles into the region for
the weekend and early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Some clearing and an uncapped environment have allowed a few
showers to pop up, mainly over interior New Jersey, where a
weak trough axis is setting up. Adjusted PoPs a bit in the near
term to account for this, before coverage expands into the
afternoon. In addition, SPC has upped the severe threat across
the lower Hudson Valley and portions of SW CT to a slight risk.
Added the mention of gusty winds in these areas; the primary
hazard from any strong or severe storm later today. Otherwise,
forecast remains on track and previous discussion follows.
An upper trough from the Great Lakes into the upper midwest
remains west of the region today as shortwave energy rotates
into the eastern portion of the trough. With the slow movement
of the trough a surface cold front will be slow to move toward
the region. A pre frontal trough will develop across southern
New England into eastern Pennsylvania by this afternoon, and
this will be the focus of developing showers and thunderstorms.
Surface based Cape increases to around 1900 J/kg this afternoon
with developing instability. The CAMS develop a line of
convection in the vicinity of the surface trough, and while
precipitable water increases to around 1.5 inches, with the flow
nearly parallel to the trough training of cells will be likely.
With moist soil antecedent conditions the training cells will
pose a threat of nuisance and isolated to scattered flash
flooding. See the hydrologic section for details. Also isolated
thunderstorms may produce damaging wind gusts, and the Storm
Prediction Center has a marginal risk for most of the area. Any
thunderstorms that move into or develop along the coastal areas
will likely be elevated with a low level cap in place.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Shortwave energy will be moving to the north and east early
this evening and showers and thunderstorms will be slowly
weakening with the loss of daytime heating and as the upper
trough pivots to the northeast with near zonal flow developing
across the region by Wednesday morning. With the near zonal flow
the cold front will become nearly stationary across southern New
Jersey and south of Long Island Wednesday into Wednesday night.
A wave of low pressure rides along the boundary, and there will
be chances for additional showers and thunderstorms, mainly
across the southern half of the region.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Longwave northern stream troughing will slide further east and
then persist through the weekend. The trough then appears to get
re- centered slightly further west into early next week.
The seasonably warm, but humid weather pattern will continue through
the period. A slow moving complex frontal system will begin to
approach Thursday. There are some subtle timing difference as far as
the arrival of short wave features / energy in association with the
longwave trough for Thu into Thu night. Did not change PoPs and
sensible weather in any meaningful way and stayed with persistence
and consensus. Followed NBM PoPs closely, but did nudge PoPs and
thunder chances up a bit later Thu night into the day on Friday as
other deterministic guidance came in with higher PoPs generally
speaking. With a slow moving boundary, and a return of higher PWs
and some thickness ridging the Colorado State ML is pointing to
marginal and slight risks of excessive rainfall Friday. Current
thinking here is to ride with more of a localized heavy rain threat,
especially in urban areas if higher rainfall rates pan out.
Although, the atmosphere is not quite as primed as earlier in the
week. But with antecedent / soil moisture conditions still rather
wet a mention of excessive rainfall potential seems prudent. See the
Hydro section for more information.
Improving weather overall appears to be in store into the weekend
with the slow moving frontal boundary expected to get offshore.
Chose to keep in some slight chance PoPs for Saturday as the
boundary could very well stall and be in close proximity. Thus a
few pop up or isolate shwrs / t-storms cannot be ruled out. On
Sunday most progs have weak Canadian high pressure getting more
of a foothold, as this should keep the area primarily dry. Only
a marginal drop in humidity and dew points is expected during
the weekend. Weak high pressure appears to remain in control
into Monday, but this is subject to change as high pressure at
the surface will remain rather weak with the mean upper level
trough position still holding and centered in the Ohio Valley
region. Temperatures should remain near normal through the
period.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
A weak cold front approaches from the west today and slowly
pushes through tonight.
Mainly VFR outside of MVFR/IFR at KISP and KGON - where
improvement to VFR should occur this afternoon.
VCTS for the NJ terminals and KHPN along a trough where showers
and embedded TSTMs are forming late this morning. TSRA chances
increase this afternoon and spread east into the rest of the
city terminals. Convective allowing guidance suggests a lower
chance at KISP and KGON, and thus have kept out of TAFs at
these eastern most terminals for the time being.
SE-S winds today at 10 kt or a bit less, except a few kt
stronger at KJFK with sea breeze enhancement.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
TSTMs may pass over KEWR/KTEB/KHPN for the rest of the morning
instead of being VCTS.
Timing of TEMPO TSTMs this afternoon may be an hour too late,
and may last longer than shown in TAFs.
The afternoon KJFK haze potential forecast is YELLOW, which
implies slant range visibility 4-6SM outside of cloud.
The afternoon KLGA haze potential forecast is YELLOW, which
implies slant range visibility 4-6SM outside of cloud.
The afternoon KEWR haze potential forecast is YELLOW, which
implies slant range visibility 4-6SM outside of cloud.
OUTLOOK FOR 12Z WEDNESDAY THROUGH SATURDAY...
Wednesday: Mainly VFR.
Thursday-Friday: Chance of showers and thunderstorms with MVFR
possible.
Saturday: Mainly VFR.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
No changes to winds and seas at this time.
Winds and seas on all the forecast waters remain below SCA
levels today through Wednesday night as a weak pressure
gradient remains. Sub small craft conditions should prevail
late week and into the weekend with a relatively weak pressure
gradient in place. Ocean seas will be at 3 ft or less
throughout.
&&
.HYDROLOGY...
Scattered showers and thunderstorms today could produce locally
heavy rainfall leading to flash flooding especially across
portions of northeastern New Jersey, New York City, and portions
of the lower Hudson valley, and portions of southwestern
Connecticut, and the Weather Prediction Center continues the
slight risk for excessive rainfall for these areas. Basin
average rainfall up to 1/2 to 3/4 inches is likely with locally
higher amounts possible. While nuisance flooding would be most
likely, isolated to scattered areas of flash flooding are also
possible.
At this time widespread hydrologic impacts appear unlikely, but
localized impacts cannot be ruled out with any thunderstorms that
produce pockets of heavy rain late Thu night into Friday.
No hydrologic impacts are anticipated for the weekend and into early
next week.
&&
.TIDES/COASTAL FLOODING...
For today will continue with the high risk of rip current
development at the ocean beaches of Suffolk county, and a
moderate risk at the ocean beaches of Kings, southern Queens,
and southern Nassau counties.
For Wednesday a high risk of rip current development is
expected at the ocean beaches of southeastern Suffolk county,
and a moderate risk at the ocean beaches of Kings, southern
Queens, southern Nassau, and southwestern Suffolk counties.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ080-
081.
NJ...None.
MARINE...None.
&&
SYNOPSIS...JE/MET
NEAR TERM...DR/MET
SHORT TERM...MET
LONG TERM...JE
AVIATION...JC/JE
MARINE...JE/MET
HYDROLOGY...JE/MET
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 18, 4:03 AM EDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service New York NY 403 AM EDT Tue Jul 18 2023 CTZ005-009-NJZ002-004-006-103>108-NYZ067>075-176-178-191000- Northern Fairfield-Southern Fairfield-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Southern Queens- 403 AM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...Today and tonight. Scattered thunderstorms are expected to develop this afternoon with heavy rain possible, bringing an isolated threat for flash flooding and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ006>008-010>012-NYZ078-079-177-179-191000- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- Northwest Suffolk-Northeast Suffolk-Northern Nassau-Southern Nassau- 403 AM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for southern Connecticut and southeastern New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-191000- Southwest Suffolk-Southeast Suffolk- 403 AM EDT Tue Jul 18 2023 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeastern New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-191000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 403 AM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jul 18, 12:04 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service New York NY
1204 PM EDT Tue Jul 18 2023
NJZ103-104-NYZ069>071-181645-
Western Bergen NJ-Eastern Bergen NJ-Rockland NY-
Southern Westchester NY-Northern Westchester NY-
1204 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northeastern Bergen,
southern Westchester and Rockland Counties through 1245 PM EDT...
At 1204 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tappan, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New City, Bergenfield, Paramus, Ossining, Nanuet, Haverstraw,
Tarrytown, Dobbs Ferry, Nyack, Tappan, Pearl River, Oradell, Norwood,
Hawthorne and Orangeburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4094 7413 4124 7394 4113 7368 4111 7370
4110 7373 4089 7398
TIME...MOT...LOC 1604Z 210DEG 24KT 4102 7396
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
DRSpecial weather statement, Jul 18, 1:28 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service New York NY
128 PM EDT Tue Jul 18 2023
NYZ080-178-179-181830-
Southwest Suffolk NY-Southern Queens NY-Southern Nassau NY-
128 PM EDT Tue Jul 18 2023
...Strong thunderstorms will impact portions of Queens, western
Suffolk and Nassau Counties through 230 PM EDT...
At 128 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Westbury to 8 miles east of Sandy Hook.
Movement was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Levittown, Freeport, Valley Stream, Long Beach, Deer Park,
Lindenhurst, Plainview, Garden City, Massapequa, Lynbrook, Mineola,
Woodmere, Westbury, Rockaway Beach and Babylon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4061 7385 4060 7385 4072 7378 4073 7376
4077 7371 4079 7346 4078 7341 4080 7333
4080 7325 4059 7339 4057 7356 4057 7376
4055 7388
TIME...MOT...LOC 1728Z 235DEG 23KT 4075 7360 4045 7383
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:42 AM EDT | Areal Flood Advisory | OKX | New York, Richmond | 2 hr |
| Jul 18, 12:04 PM EDT | Special Weather Statement | OKX | Westchester | 41 min |
| Jul 18, 12:16 PM EDT | Areal Flood Advisory | OKX | Rockland | 89 min |
| Jul 18, 12:35 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 2 hr |
| Jul 18, 12:53 PM EDT | Areal Flood Advisory | OKX | Kings, Nassau, Queens | 112 min |
| Jul 18, 12:59 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 2 hr |
| Jul 18, 1:24 PM EDT | Special Marine Warning | OKX | 66 min | |
| Jul 18, 1:28 PM EDT | Special Weather Statement | OKX | Nassau | 62 min |
| Jul 18, 2:14 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 2 hr |
| Jul 18, 2:23 PM EDT | Special Marine Warning | OKX | 67 min | |
| Jul 18, 2:27 PM EDT | Special Weather Statement | OKX | Nassau | 63 min |
| Jul 18, 3:13 PM EDT | Special Marine Warning | OKX | 62 min | |
| Jul 18, 3:28 PM EDT | Special Marine Warning | OKX | 47 min | |
| Jul 18, 3:38 PM EDT | Areal Flood Advisory | OKX | Orange, Rockland | 74 min |
| Jul 18, 4:13 PM EDT | Special Marine Warning | OKX | 62 min | |
| Jul 18, 4:48 PM EDT | Areal Flood Advisory | OKX | Rockland | 82 min |
| Jul 18, 5:15 PM EDT | Special Marine Warning | OKX | 26 min | |
| Jul 18, 5:17 PM EDT | Special Weather Statement | OKX | Orange | 13 min |
| Jul 18, 5:30 PM EDT | Special Weather Statement | OKX | Orange | 45 min |
| Jul 18, 6:14 PM EDT | Special Weather Statement | OKX | Orange | 46 min |
| Jul 18, 7:17 PM EDT | Special Weather Statement | OKX | Orange | 43 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.